MAUDE Adverse Event Report: FH INDUSTRIE CALCANAIL; CALCANAIL TREPHINE D12

FH INDUSTRIE CALCANAIL; CALCANAIL TREPHINE D12
Model Number 265573
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
During a arthrodesis procedure, the calcanail trephine broke at its distal end when passing through the joint to place the nail.This incident resulted in the release of 9 metal fragments into the patient which had to be recovered.The surgeon was able to remove all the fragments from the patient.There were no clinical consequences for the patient.
 
Event or Problem Description

Brand Name
CALCANAIL
Common Device Name
CALCANAIL TREPHINE D12
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
cécilia hernoux
3 rue de la foret
heimsbrunn, 68990
FR   68990
MDR Report Key12779720
Report Number3003898228-2021-00008
Device Sequence Number20363328
Product Code HSB
UDI-Device Identifier03661489655739
UDI-Public03661489655739
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150463
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number265573
Device Lot NumberB90113
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/12/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date04/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown